# SDR N6WA201712190001

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 31,937 hours, 23,294 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE EMERGENCY EXIT HANDLE WILL NOT STAY CLOSED.  SECRURED THE HANDLE COVER IAW AMM 51-22-61.  OK FOR SERVICE.
